Duke Mathematical Journal

Operators associated to flat plane curves: $L^p$ estimates via dilation methods

Anthony Carbery, Michael Christ, James Vance, Stephen Wainger, and David K. Watson

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 59, Number 3 (1989), 675-700.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077308163

Mathematical Reviews number (MathSciNet)
MR1046743

Zentralblatt MATH identifier
0723.44006

Digital Object Identifier
doi:10.1215/S0012-7094-89-05930-9

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.)
Secondary: 42B25: Maximal functions, Littlewood-Paley theory 44A15 47B38: Operators on function spaces (general) 47G10: Integral operators [See also 45P05]

Citation

Carbery, Anthony; Christ, Michael; Vance, James; Wainger, Stephen; Watson, David K. Operators associated to flat plane curves: L p estimates via dilation methods. Duke Mathematical Journal 59 (1989), no. 3, 675--700. doi:10.1215/S0012-7094-89-05930-9. http://projecteuclid.org/euclid.dmj/1077308163.


Export citation

References

  • [BeP] A. Benedek and R. Panzone, The space $L^p$, with mixed norm, Duke Math. J. 28 (1961), 301–324.
  • [Ca et al] H. Carlsson, M. Christ, A. Cordoba, J. Duoandikoetxea, J. L. Rubio de Francia, J. Vance, S. Wainger, and D. Weinberg, $L\sp p$ estimates for maximal functions and Hilbert transforms along flat convex curves in $\bf R\sp 2$, Bull. Amer. Math. Soc. (N.S.) 14 (1986), no. 2, 263–267.
  • [CaW] H. Carlsson and S. Wainger, Maximal functions related to convex polygonal lines, Indiana Univ. Math. J. 34 (1985), no. 4, 815–823.
  • [CbSe] A. Carbery and A. Seeger, Conditionally convergent series of linear operators on $L^ p$-spaces and $L^ p$-estimates for pseudodifferential operators, Proc. London Math. Soc. (3) 57 (1988), no. 3, 481–510.
  • [Ch1] M. Christ, Hilbert transforms along curves, I. Nilpotent groups, Ann. of Math. (2) 122 (1985), no. 3, 575–596.
  • [Ch2] M. Christ, Hilbert transforms along curves, II: a flat case, Duke Math. J. 52 (1985), no. 4, 887–894.
  • [Ch3] M. Christ, Weak type $(1,1)$ bounds for rough operators, Ann. of Math. (2) 128 (1988), no. 1, 19–42.
  • [Ch4] M. Christ, Examples of singular maximal functions unbounded on $L^p$, preprint.
  • [ChSt] M. Christ and E. M. Stein, A remark on singular Calderón-Zygmund theory, Proc. Amer. Math. Soc. 99 (1987), no. 1, 71–75.
  • [CfWe] R. Coifman and G. Weiss, Analyse Harmonique Non-Commutative sur Certains Espaces Homogenes, Lecture Notes in Mathematics, vol. 242, Springer-Verlag, New York, 1971.
  • [DRu] J. Duoandikoetxea and J. L. Rubio de Francia, Maximal and singular integral operators via Fourier transform estimates, Invent. Math. 84 (1986), no. 3, 541–561.
  • [dL] K. deLeeuw, On $L_p$ multipliers, Ann. of Math. (2) 81 (1965), 364–379.
  • [NStW1] A. Nagel, E. M. Stein, and S. Wainger, Differentiation in lacunary directions, Proc. Natl. Acad. Sci. USA 75 (1978), no. 3, 1060–1062.
  • [NVWWn1] A. Nagel, J. Vance, S. Wainger, and D. Weinberg, Hilbert transforms for convex curves, Duke Math. J. 50 (1983), no. 3, 735–744.
  • [NVWWn2] A. Nagel, J. Vance, S. Wainger, and D. Weinberg, The Hilbert transform for convex curves in $\mathbbR^ n$, Amer. J. Math. 108 (1986), no. 2, 485–504.
  • [NVWWn3] A. Nagel, J. Vance, S. Wainger, and D. Weinberg, Maximal functions for convex curves, Duke Math. J. 52 (1985), no. 3, 715–722.
  • [Ne] W. C. Nestlerode, Singular integrals and maximal functions associated with highly monotone curves, Trans. Amer. Math. Soc. 267 (1981), no. 2, 435–444.
  • [R] N. M. Rivière, Singular integrals and multiplier operators, Ark. Mat. 9 (1971), 243–278.
  • [St1] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series, No. 30, Princeton Univ. Press, Princeton, N.J., 1970.
  • [StW3] E. M. Stein and S. Wainger, Problems in harmonic analysis related to curvature, Bull. Amer. Math. Soc. 84 (1978), no. 6, 1239–1295.
  • [StWe] E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Univ. Press, Princeton, N.J., 1971.
  • [Wa] D. Watson, A variational approach to singular Calderón-Zygmund theory and an extension of the technique of the method of rotations, preprint.
  • [Wn] D. Weinberg, The Hilbert transform and maximal function for approximately homogeneous curves, Trans. Amer. Math. Soc. 267 (1981), no. 1, 295–306.
  • [Z] A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959.